# SDR 97ZZZX31

- Difficulty date: December 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N872FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0200
- System (JASC): 2436 · DC Regulator
- Part: Gcu
- Part number: 51539012
- Condition: Failed
- Location: Start/Gen
- Part time: 455 hours
- Component: 200SGL119Q
- Stage of operation: CR
- Nature of condition: J, H
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED WHILE EN ROUTE FROM ONT TO SBA, THE RED GENERATOR OFF LIGHT ILLUMINATED.  THE STAND-BY ALTERNATOR DID NOT COME ON LINE.  THE STAND-BY ELECTRICAL POWER ON LIGHT NOR THE STAND-BY ELECTRICAL POWER OFF LIGHT ILLUMINATED.  THE AIRCRAFT WAS OPERATING ON BATTERY POWER ONLY.  THE PILOT ELECTED TO PERFORM A PRECAUTIONARY LANDING IN OXR.  MAINTENANCE WAS DISPATCHED TO THE AIRCRAFT AND CONFIRMED A GCU FAILURE.  THE GCU WAS REPLACED, ADJUSTED AND OPERATIONALLY CHECK GOOD.  THE STAND-BY ALTERNATOR SYSTEM WAS FUNCTIONALLY CHECKED AND NO DISCREPANCIES WERE FOUND.  THE AIRCRAFT WAS RETURNED TO SERVICE AND FLOWN TO FAT WITH NO DEVIATIONS.
